Ask a doctor

I Had Botox Between my Bowline, and Eyes. Now I Have Tons of Pink Little Bumps Does This Happen Lot? (photo)

Doctor Answers (5)

Botox and bumps

+1

The bumps that presented after your Botox injections would more likely be related to a topical treatment, rather than the product itself. See your provider or dermatologist for a better, in person diagnosis.

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

Rash after Botox

+1

You seem to have had an allergic reaction, which is rare for Botox. It could be some type of skin cleanser. Hydrocortisone cream or Benadryl cream would be the first thing to try but just contact your doctor and take it from there.
 

Web reference: http://www.renplastics.com

Indianapolis Plastic Surgeon
5.0 out of 5 stars 49 reviews

Bumps from Botox??

+1

I do not think that these bumps are from the Botox. They are likely to be related to how your face was prepped before or from what might have been applied after the treatment. They should resolve on their own but a little OTC hydrocortisone cream for only a few days should not hurt. Do not use for too long though. If it is not better in a few days see your dermatologist. Find out what was put on your face so you can avoid it. 

Birmingham Dermatologist
5.0 out of 5 stars 10 reviews

I Had Botox Between my Bowline, and Eyes. Now I Have Tons of Pink Little Bumps Does This Happen Lot?

+1

 Bumps are most likely not related to Botox but a contact dermatitis type skin reactiuon from something topically applied to the skin.

 

 

Web reference: http://www.drfpalmer.com/botox-injections.html

Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

Little pink bumps after Botox

+1

It appears you may have had a bit of irritation either from a numbing cream that was applied, or whatever type of anesthetic wipe or wash was rubbed onto that area prior to injection. Put a bit of cool water on that area followed by hydrocortisone cream (available at any pharmacy). You may need to apply it a few times a day for a few days. It's nothing terrible, but just a bit of contact irritation.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.